MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0773.1979.tb02308.x

Медицинская библиотека · Acta pharmacologica et toxicologica · 1979

The influence of biperiden in overdose on respiration and circulation in the dog.

Sangster B, Zimmerman A N, van Heijst A N

СтатьяПеревод в очереди

Аннотация

Biperiden lactate was administered intravenously in overdose to dogs under general anaesthesia. Biperiden appeared to have a toxic influence on respiration and circulation independently. Respiratory arrest occurred at a dose of 33 +/- 10 mg/kg and has probably a central origin. When artificial ventilation was instituted circulatory standstill occurred at a dose of 45 +/- 5 mg/kg. The toxic influence of biperiden is characterised by a decrease of heart rate and of left ventricular contractility resulting in cardiogenic shock. Biperiden is compared with orphenadrine as far as its potential hazard is concerned for patients trying to commit suicide by ingesting an overdose.

Для цитирования: Sangster B, Zimmerman A N, van Heijst A N. The influence of biperiden in overdose on respiration and circulation in the dog.. Acta pharmacologica et toxicologica. 1979. DOI: 10.1111/j.1600-0773.1979.tb02308.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.